Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Flovent - side effects?

Has anyone experienced their toddler becoming angry/more irritable with an increased dose of Flovent??

Answer Question
 
mevxoxo

Asked by mevxoxo at 8:25 PM on Feb. 13, 2011 in Toddlers (1-2)

Level 12 (667 Credits)
Answers (1)
  • Flovent is a steroid and with an increased dose of any steroid there is always a possibility of being irritable. I have those same reactions every time a take a round of oral steroids. BTW the doese that you get from inhaled steroids isn't anywhere near what it is from taking an oral round and really shouldn't cause the effects tat your child is experiencing.
    coala

    Answer by coala at 8:38 PM on Feb. 13, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN